MathSciNet Relay Station
MathSciNet bibliographic data
MR314893 (47 #3442) 16A38
Regev, Amitai Existence of identities in $A\otimes B$. Israel J. Math. 11 (1972), 131–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement